# SDR MALA975341

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND A .25 INCH CRACK IN LEFT SIDE OF LOWER CONSTANT SECTION RELIEF RADIUS AT FUSELAGE FRAME STATION 287.  COMPLETED REPAIR TO LEFT LOWER CONSTANT SECTION IAW AERO TECH DESIGNS EA01-96136.  (M)
